BibTeX record: journals/siamjo/SunSQ04

download as .bib file

@article{DBLP:journals/siamjo/SunSQ04,
  author    = {Jie Sun and
               Defeng Sun and
               Liqun Qi},
  title     = {A Squared Smoothing Newton Method for Nonsmooth Matrix Equations and
               Its Applications in Semidefinite Optimization Problems},
  journal   = {{SIAM} Journal on Optimization},
  volume    = {14},
  number    = {3},
  pages     = {783--806},
  year      = {2004},
  url       = {http://dx.doi.org/10.1137/S1052623400379620},
  doi       = {10.1137/S1052623400379620},
  timestamp = {Sun, 23 Oct 2011 10:33:45 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamjo/SunSQ04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}